Evidence map›Paper›PMID 33283775›Full record

ReviewIndian journal of pharmacology

Photodermatitis in a woman with infiltrating intraductal breast carcinoma: An uncommon adverse cutaneous drug reaction of paclitaxel revisited.

Vikram K Mahajan, Vikas Sharma, Dhaarna Wadhwa

Open access · greenAbstract readCase ReportsReview
In one paragraph

Review in Indian journal of pharmacology. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
0.2field-weighted citation impact, top 43% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed, 2 citations in OpenAlex.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors at 1 institution in 1 country.

Vikram K MahajanDepartment of Dermatology, Venereology and Leprosy, Dr. Rajendra Prasad Government Medical College, Kangra (Tanda), Himachal Pradesh, India.
Vikas SharmaDepartment of Dermatology, Venereology and Leprosy, Dr. Rajendra Prasad Government Medical College, Kangra (Tanda), Himachal Pradesh, India.
Dhaarna WadhwaDepartment of Dermatology, Venereology and Leprosy, Dr. Rajendra Prasad Government Medical College, Kangra (Tanda), Himachal Pradesh, India.
Dr. Rajendra Prasad Government Medical College · IN

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Paclitaxel-induced photodermatitis is extremely rare despite the frequent use of paclitaxel-trastuzumab combination chemotherapy. A 70-year-old woman with infiltrating intraductal breast cancer developed photodermatitis after ten treatment courses of weekly paclitaxel-trastuzumab combination chemotherapy. Withdrawal of paclitaxel and sun avoidance led to its resolution. A combined effect of solar radiation and enhanced porphyrin synthesis is speculated for photodermatitis in paclitaxel. However, the issue of aberrant porphyrin biosynthesis being causal or an epiphenomenon remains unsettled as elevated porphyrins synthesis does not necessarily cause photosensitivity in all treated cases. The relevant literature on paclitaxel-induced photodermatitis and pathomechanism involved is reviewed.

Indexed as

AgedAntineoplastic Combined Chemotherapy ProtocolsBreast NeoplasmsCarcinoma, Ductal, BreastFemaleHumansPaclitaxelPhotosensitivity DisordersTrastuzumabPaclitaxelTrastuzumabActinic dermatitisadverse cutaneous drug reactionsbreast cancerdocetaxelnab-paclitaxelphotosensitivitytaxanes

Identifiers

PMID33283775
PMCPMC8025759
OpenAlexW3110756417

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-SA
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.